# SDR JJBA20150306008

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 32,549 hours, 44,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD EXIT & SIDEWALL EXIT LIGHTS DO NOT LIGHT AT ROW 18 AB & CD.  R & R PS 4 EMER BATTERY.
